# SDR TRAX200800674

- Difficulty date: May 20, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 2,610,751 hours, 22,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSG DOOR STUCK AND WOULD NOT OPEN UPON ARRIVAL INTO SHV.  LUBED AND CLEANED SHOOT DOOR FITTINGS AND PERFORMED OPS CK ON ASD IAW CRJ200 AMM 12-20-52 AND CRJ200 AMM 52-11-00.  OPS CK GOOD A/C OK FOR SERVICE.  [SDR CLOSED]
